Thyroid UK
82,688 members97,729 posts

Does anybody else feel these symptoms on thyroid medication?

I was prescribed Liothyronine 20mcg to take with levothyroxine 100mcg -

5 weeks ago -was told to trial for 2 months - I've been trying to persevere but I'm having some horrid symptoms - palpitations -throbbing -pulsing all over -headaches - muscle aches pains are worse including my feet ( I have fibromyalgia too) - struggling to walk extreme fatigue etc.,

I am due for a blood test next week & I've had a 24 hr urine sample both to be checked by endocrinologist on 26th March. I thought the whole point was to make all these symptoms better - it seems to make me worse !!! Did any else have these symptoms & can suggest what I should do ? Stop them or wait for blood test ?

5 Replies
oldestnewest

Have you had your adrenals tested? Thyroid hormone won't work properly if the adrenals are fatigued.

Hugs, Grey

Reply

Thanks for that Grey -The consultant told me that the 24 hr urine sample would check the adrenals & pituitary glands?

Reply

The 24 hour cortisol urine test will only give an idea of your total cortisol level for that day. A more accurate picture is through separate urine tests taken at different times of the day as cortisol levels differ throughout the day.

Reply

Hi Is your Free T3 low in range? I always need mine near the top of range, hence the T3. Sometimes T3 takes a while for the body to adjust. Are you splitting the dose, as far as possible 12 hours apart? You have a high on it after 2 to 3 hours. The other thing ,often useful with potent drugs, is to start ( or go back to ) half the dose for the first week.

I hope this gives you some ideas.

Best wishes,

Jackie

Reply

This has many links to answer T3 questions.

thyroid-rt3.com/backgrou.htm

Reply

You may also like...